EconPapers    
Economics at your fingertips  
 

Iterative Computation for Solving the Variational Inequality and the Generalized Equilibrium Problem

Xiujuan Pan, Shin Min Kang and Young Chel Kwun

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: An iterative algorithm for solving the variational inequality and the generalized equilibrium problem has been introduced. Convergence result is given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/478172

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:478172

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:478172